# SDR ASAA2021070335242

- Difficulty date: July 3, 2021
- Submitted: July 7, 2021
- Operation: Air carrier
- Aircraft: N529AS
- Make and model: Boeing 737890
- Aircraft serial: 35198
- Aircraft time: 39,943 hours, 11,784 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Malfunctioned
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

IN CLIMB OUT WITH FO F/D ON MASTER VNAV DISENGAGED AND LNAV TRACK DISAPPEARED FROM FO NAV DISPLAY. "SINGLE FMC OPERATION" IN FO SCRATCHPAD WITHOUT ANY INDICATIONS OTHER THAN FMC P/RST. FMC RESTORED ON ITS OWN WITHIN APPROX 3 MIN. GROUNDED - YES. DFCS HISTORY BITE SHOWED FAULT CODE 22-11822. T/S PER B737-800 FIM 22-11 TASK 811 - OPS NML. OK FOR SVC. FMC OPS NML - DUAL LAND PASS PER AMM AND FMC TEST PASS PER B737-800 AMM 34-61-00.
